# SDR VNAA20251204006

- Difficulty date: November 8, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: CDSP20197C650
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING ON ACCESS 305 (2EA´S) ON WARDROBE.   FLOOR FITTING ON ACCESS 305 (2EA´S) ON WARDROBE WAS REMOVED PER CMM 25-33-30
